# SDR IPXA1164997

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR, REPAIR SURVEY SEQUENCE NR138-W3-02, REPAIR DOUBLER HAS LOOSE RIVETS AT LT INBD FLAP UPPER SURFACE RIB3 TO RIB 4, STR 2.1 TO 2.2 AND DOES NOT CORRELATE TO THE SRM.  ACCOMPLISHED REPAIR ON LT INBD FLAP UPPER SURFACE IAW SRM 57-50-00, PB 201, PARA 4E AND FIG 205.
